# SDR UIEA2020101012209

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,608 hours, 22,240 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4859
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP PRESSURE EICAS AND LIGHT.  TRANSFERRED TO MDDR NR 135738 MEL 28-22-01, CAT C D. I CW 2103Z 10OCT20, BWI MX.  REMOVED AND REPLACED RIGHT AFT FUEL PUMP, AS PER B767-30-0 AMM 28-22-03/401 AND PERFORMED OPERATIONS CHECK, PER AMM 28-22-00/501 FOUND GOOD.  THIS CLEARS DMI NR 135738.  DISP DM 1246Z.
